Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have gas stomach and back pain. Started Menopause. Treatment?

Hi Doctor, For the past 6 months Ive been having very bad gas and very bad stomach cramps . Recently I started having very bad back pains. So bad i cant stand. I m tired all the time and I ve gained around 22 pounds in a year. I started menopause around three years ago.I go to the doctor and I always hear the same thing. Its either that its menopause or I don t exercise. My doctor once told me EVERYONE comes in and says there tired! Please help me. I m only 51 .
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello dear,
Thanks for the query, its better you get a ultrasound abdomen and pelvis done to rule out any ovarian pathology, because Ovarian cancers do have non specific symptoms. And some routine blood tests done and please LOSE YOUR WEIGHT....And if everything is normal, JUST RELAX and ENJOY LIFE.
Hope I answered your question, Kindly reply me if you have any further queries or any comments. I will be very happy to help you.
Dr Arif
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor